# SDR SWIA200819172

- Difficulty date: January 27, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 28,282 hours, 41,009 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Burned
- Location: Rccb
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5744 - CLICKING COULD BE HEARD FROM CAPTAINS SIDE PANEL ALONG WITH ELECTRICAL ODOR.  REPLACED TERMINAL ON TAXI LIGHT RCCB.  OPS CHECK GOOD.
